# SDR UIEA2015072900378

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 55,500 hours, 42,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Missing
- Location: Emergency Equip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENT, HARNESS IN FLIGHT DECK UPPER STORAGE POUCH OUTBOARD HARNESS DOES NOT HAVE A D RING.  INSTALLED D RING CARABINEER ON SAFETY HARNESS IAW AMM 25-61-03.
